# SDR SWAA2023060245882

- Difficulty date: May 4, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. STAB UPPER FWD SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED; WITH SERVICEABLE PART; LT. STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-402.;[02] VERIFIED CORRECTIVE ACTION 1
